MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA BRK-1 XS TRANSSEPTAL NEEDLE, 98 CM LENGTH; TROCAR

ST. JUDE MEDICAL, COSTA RICA LTDA BRK-1 XS TRANSSEPTAL NEEDLE, 98 CM LENGTH; TROCAR
Model Number G407212
Health Effect - Clinical Codes Cardiac Perforation (2513); Vascular Dissection (3160)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
Related manufacturing ref: 3008452825-2020-00321, 3008452825-2020-00322.During a persistent atrial fibrillation ablation procedure, a cardiac tamponade and dissection occurred.Difficulty was noted during catheterization of the vein of marshall and a coronary sinus dissection occurred.When applying the 4th rf application on the mitral isthmus, the patient¿s blood pressure collapsed and an echocardiogram revealed a cardiac tamponade.A pericardiocentesis was performed, however the patient was unstable.There were no performance issues with any abbott devices.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported cardiac perforation remains unknown.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Additional Manufacturer Narrative
Correction: h6 health impact code.Additional information: h6 component code.

Brand Name
BRK-1 XS TRANSSEPTAL NEEDLE, 98 CM LENGTH
Common Device Name
TROCAR
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key10190081
Report Number3008452825-2020-00323
Device Sequence Number13689913
Product Code DRC
UDI-Device Identifier05414734205191
UDI-Public05414734205191
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberG407212
Device Catalogue NumberG407212
Device Lot Number7125278
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer07/06/2020
07/15/2021
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date07/15/2020
07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS¿ NXT STEERABLE INTRODUCER; TACTICATH¿ ABLATION CATHETER, SE
Outcome Attributed to Adverse Event Required Intervention;